# SDR FDEA2018091182423

- Difficulty date: September 8, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 58,504 hours, 22,308 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B135900200
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOOR PANEL 221MF DELAMINATED. FLOOR PANEL 221MF FABRICATED ON T18/1362590 CLASSIFIED AS CAT "A" MAJOR REPAIR IAW SRZ-25-005.
